# SDR ASAA2016071917435

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,763 hours, 7,406 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000,  NR 1 ENGINE HAD LONG TIME FAULT 75-20831 - THE T3 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   IAW FIM 75-33, TASK 802.  ACCOMPLISHED INITIAL EVALUATION IAW FIM 75-36, TASK 802, STEP E.  FAULT ACTIVE.  CLEANED CONNECTORS DP0905 AND DP1005. CHECKED RESISTANCE AT T3 SENSOR CHANNELS A AND B.  RESISTANCE WITHIN LIMITS.  RESECURED CONNECTORS. REPAIR CONFIRMATION TEST OK.
